The Throat

Scribbles

Well-Known Member
Premium Member
Oct 23, 2013
107
52
28
Queensland Australia
I was taking the 15 mg pills and found I had a swollen throat. At least that's what it felt like. While it's not listed in the paperwork that this is a problem I did find lots of info on the internet about swelling in the throat causing hard to breathe problems. I went to the Doctor thinking I'd gotten a touch of my flu back again and she couldn't hear any rattling or problems with my lungs. She did give me some antibiotics anyway as well as some asthma preventative medication (I used to have asthma years ago). I decided to not take the pills on the weekend (this was a few weeks ago) and by Sunday afternoon I was breathing fine again. I took a pill on the Monday morning and the Tuesday morning and by Tuesday afternoon I was struggling with breathing and felt like there was this big lump in my throat just like before. So I stopped taking them again and within a couple of days I was fine again. This Monday just gone I decided I'd try again. So took a pill on Monday, Tuesday and Wednesday. Apart from a slight issue for a couple of hours on Monday I've been fine. My throat is fine and I am not having any issues with my breathing.

I was feeling rather down about not being able to take them, and I'd also gotten the next dosage up 30 mg to start using after the 15 mg were finished so I thought I'd wasted my money on pills I could no longer take.

What could that have been all about? I've been fine yesterday and today so maybe there was some reaction going on with the pills and something else? It's a mystery. How often have people complained of feeling like there is an obstruction in their throat?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Strange indeed....some coincidence of side effects and food maybe...
It's good that you're fine by now:)